# SDR CA970508001

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-160
- Engine: Lyc O320D2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Oil Screen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION METAL FILINGS WERE FOUND IN THE ENGINE OIL SCREENS. THE AIRCRAFT REMAINS GROUNDED PENDING ENGINE TEARDOWN.
